# SDR SWIA201024825

- Difficulty date: September 1, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 23,877 hours, 18,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTING IS INOPERATIVE.  (FLT 4683)  REMOVED AND REPLACED STRIP OF EMERGENCY LIGHT ON FLOOR.
